# SDR AALA20140920009

- Difficulty date: September 19, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 87,898 hours, 13,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR COCKPIT EMER LIGHT.  OPERATIONS CHECKED NORMAL.
